# SDR EE4Y090210

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N932RD
- Make and model: Doug MD 83
- Aircraft serial: 49233
- Aircraft time: 52,704 hours, 33,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 995766437
- Condition: Cracked
- Location: Cargo Door
- Part time: 52,704 hours, 33,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR AT STA Y389, BTWN BEAM NR 1 AND PAN INTERNAL WITH SUPPORT ANGLE CRACKED.
